Cookies?
Library Header Image
LSE Research Online LSE Library Services

A structural characterization of numéraires of convex sets of nonnegative random variables

Kardaras, Constantinos (2012) A structural characterization of numéraires of convex sets of nonnegative random variables. Positivity, 16 (2). pp. 245-253. ISSN 1385-1292

Full text not available from this repository.
Identification Number: 10.1007/s11117-011-0120-1

Abstract

We introduce the concept of numéraire s of convex sets in L0+L+0 , the nonnegative orthant of the topological vector space L0 of all random variables built over a probability space. A necessary and sufficient condition for an element of a convex set C⊆L0+C⊆L+0 to be a numéraire of CC is given, inspired from ideas in financial mathematics.

Item Type: Article
Official URL: https://link.springer.com/journal/11117
Additional Information: © 2011 Springer Basel AG
Divisions: Statistics
Subjects: Q Science > QA Mathematics
Sets: Departments > Statistics
Date Deposited: 30 Nov 2017 11:25
Last Modified: 20 Jan 2020 04:48
URI: http://eprints.lse.ac.uk/id/eprint/85890

Actions (login required)

View Item View Item